Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 473, NWS Springfield, MO

August 20, 2011Dent County, Phelps County, Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 20, 2011, 6:28 AM CDT for Dent County, Phelps County, Texas County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2011, 6:28 AM CDT (11:28 UTC)
Expired
Aug 20, 2011, 7:30 AM CDT
In force
62 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dent County, MO, Phelps County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 136 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2387 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WUUS53 KSGF 201128
SVRSGF
MOC065-161-215-201230-
/O.NEW.KSGF.SV.W.0473.110820T1128Z-110820T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 AM CDT SAT AUG 20 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTH CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 730 AM CDT.

* AT 622 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DOOLITTLE TO 5
  MILES NORTH OF EDGAR SPRINGS TO 6 MILES WEST OF BEULAH...MOVING
  EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE ANUTT...BANGERT...BEULAH...BUNKER...
  DARIEN...DOOLITTLE...EDGAR SPRINGS...GLADDEN...HOWES MILL...
  HOWES...JADWIN...JEROME...LAKE SPRING...LECOMA...LENOX...LICKING...
  NEWBURG...SALEM...SLIGO...STONE HILL AND TURTLE.

INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 183 WILL ALSO BE IMPACTED
BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3747 9202 3795 9202 3795 9152 3780 9152
      3779 9131 3771 9130 3770 9126 3759 9126
      3759 9131 3751 9131 3750 9126 3746 9120
TIME...MOT...LOC 1128Z 275DEG 36KT 3794 9180 3777 9183
          3760 9194
WIND...HAIL 60MPH 0.75IN

$$

DSA
3 follow-up statements
163 
WWUS53 KSGF 201151
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 AM CDT SAT AUG 20 2011

MOC065-161-215-201230-
/O.CON.KSGF.SV.W.0473.000000T0000Z-110820T1230Z/
DENT MO-PHELPS MO-TEXAS MO-
651 AM CDT SAT AUG 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTH CENTRAL TEXAS...SOUTHERN PHELPS AND DENT COUNTIES...

AT 647 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
NORTH OF BANGERT TO ANUTT TO LICKING...MOVING EAST AT 35 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ANUTT...BANGERT...BEULAH...DARIEN...
DOOLITTLE...EDGAR SPRINGS...GLADDEN...HOWES MILL...HOWES...JADWIN...
JEROME...LAKE SPRING...LECOMA...LENOX...LICKING...NEWBURG...SALEM...
SLIGO...STONE HILL AND TURTLE.

INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 183 WILL ALSO BE IMPACTED
BY THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3747 9202 3795 9202 3795 9152 3780 9152
      3779 9131 3771 9130 3770 9126 3759 9126
      3759 9131 3751 9131 3750 9126 3746 9120
TIME...MOT...LOC 1151Z 282DEG 29KT 3793 9152 3769 9165
          3746 9180
WIND...HAIL 60MPH 1.00IN

$$

DSA
143 
WWUS53 KSGF 201214
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 AM CDT SAT AUG 20 2011

MOC161-201224-
/O.CAN.KSGF.SV.W.0473.000000T0000Z-110820T1230Z/
PHELPS MO-
714 AM CDT SAT AUG 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PHELPS COUNTY IS
CANCELLED...

&&

LAT...LON 3751 9188 3772 9173 3779 9156 3779 9134
      3779 9131 3771 9130 3770 9126 3759 9126
      3759 9131 3751 9130 3750 9126 3746 9121
TIME...MOT...LOC 1214Z 282DEG 29KT 3789 9129 3765 9142
          3742 9157

$$

MOC065-215-201230-
/O.CON.KSGF.SV.W.0473.000000T0000Z-110820T1230Z/
DENT MO-TEXAS MO-
714 AM CDT SAT AUG 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHEASTERN TEXAS AND DENT COUNTIES...

AT 711 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF SLIGO TO 5 MILES EAST OF SALEM TO 5 MILES SOUTH OF JADWIN...
MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ANUTT...BANGERT...DARIEN...GLADDEN...HOWES
MILL...HOWES...JADWIN...LENOX...SALEM...SLIGO...STONE HILL AND
TURTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3751 9188 3772 9173 3779 9156 3779 9134
      3779 9131 3771 9130 3770 9126 3759 9126
      3759 9131 3751 9130 3750 9126 3746 9121
TIME...MOT...LOC 1214Z 282DEG 29KT 3789 9129 3765 9142
          3742 9157
WIND...HAIL 60MPH <.50IN

$$
DSA
836 
WWUS53 KSGF 201231
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 AM CDT SAT AUG 20 2011

MOC065-215-201240-
/O.EXP.KSGF.SV.W.0473.000000T0000Z-110820T1230Z/
DENT MO-TEXAS MO-
731 AM CDT SAT AUG 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TEXAS AND DENT
COUNTIES HAS EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3751 9188 3772 9173 3779 9156 3779 9134
      3779 9131 3771 9130 3770 9126 3759 9126
      3759 9131 3751 9130 3750 9126 3746 9121
TIME...MOT...LOC 1214Z 282DEG 29KT 3789 9129 3765 9142
          3742 9157

$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:47 AM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 20, 3:47 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 AM CDT SAT AUG 20 2011

.DISCUSSION...

A COMPLEX OF THUNDERSTORMS CONTINUES TO ADVANCE EAST SOUTHEAST
ACROSS NORTHWESTERN MISSOURI THIS MORNING. THIS AREA OF CONVECTION
IS EXPECTED TO CONTINUE TO TRACK EAST SOUTHEAST ACROSS CENTRAL AND
SOUTHERN MISSOURI THROUGH DAYBREAK. EARLIER...THESE STORMS WERE
CAPABLE OF STRONG STRAIGHT LINE WINDS AND HAIL UP TO THE SIZE OF
QUARTERS AND ARE STILL CAPABLE OF STRONG TO SEVERE STRAIGHT LINE
WINDS.

MAIN FORECAST CONCERN CONTINUES TO BE THE STORM MOTION AND TIMING
OF THE MCS INTO THE FORECAST AREA. STORMS HAVE CONTINUED TO
TAKE ON AN EAST SOUTHEAST TRACK THIS EVENING. THIS IS SUPPORTED
BY SOUTHEASTWARD ORIENTED CORFIDI AND FORWARD PROPAGATING CORFIDI
VECTORS. CONVECTION CONTINUES TO BE SLIGHTLY ELEVATED IN
NATURE...AS THE STORMS MIGHT BE A LITTLE COLD POOL DOMINANT WITH
ONLY APPROXIMATELY 15 TO 20 KTS OF 0-3 KM SHEAR AVAILABLE AND COLD
POOL STRENGTH OF APPROXIMATELY 25 KTS. AS THE CONVECTION NEARS
CENTRAL MISSOURI IT WILL LIKELY FOLLOW THE MORE SOUTHEASTWARD
TRACK OF THE FORWARD PROPAGATING CORFIDI VECTORS GIVEN THE
SLIGHTLY BETTER REGION OF INSTABILITY AND THE DECENT RIDGE OF
HIGHER THETA E AIR EXTENDING INTO THE OZARKS. THE MAIN LINE
SEGMENT CONTINUES TO SHOW SIGNS OF WEAKENING AS IT MOVES SOUTH
HOWEVER AND IS MOST LIKELY DUE TO THE COLD POOL DOMINANCE. AS THE
COMPLEX CONTINUES TO MOVE SOUTHEASTWARD IT WILL ENCOUNTER
DECREASING 0-3 KM SHEAR VALUES. THIS WILL CONTINUE TO AID IN
WEAKENING THE LINE AS IT MOVES INTO THE FORECAST AREA. WINDS
ASSOCIATED WITH THIS LINE WILL CONTINUE TO BE STRONG UNDER THE
STRONGEST PORTION OF THE LINE...BUT THE SEVERE WIND THREAT WILL
CONTINUE TO DIMINISH THROUGH THE EARLY MORNING.

THE MCS WILL CONTINUE TO TRACK EAST SOUTHEAST ACROSS CENTRAL
MISSOURI THROUGH DAY BREAK. WILL KEEP LIKELY POPS ACROSS THE FAR
NORTHEASTERN COUNTIES THROUGH 12Z AS THE SYSTEM MOVES SOUTH
SOUTHEAST ACROSS THE EASTERN OZARKS. WENT AHEAD AND KEPT CHANCE
POPS ACROSS THE NORTHEAST FOR ANY DEVELOPMENT BEHIND THE MAIN
LINE...MUCH LIKE FRIDAY MORNING.

TEMPERATURES WILL ONCE AGAIN BE A CHALLENGE TODAY AS AREAS UNDER
HEAVY CLOUD COVER FROM THIS MORNINGS MCS WILL BE SLOW TO WARM.
AREAS MAINLY EAST OF THE HIGHWAY 65 CORRIDOR WILL SEE TEMPS RISE
INTO THE UPPER 90S WITH LOWER 100S POSSIBLE ACROSS FAR
SOUTHWESTERN MISSOURI. LOCATIONS TO THE EAST WILL BE THE ONES SLOW
TO RECOVER WITH HIGHS FORECAST TO REACH THE MID 80S TO LOWER 90S.

FOR THE REMAINDER OF THE WEEKEND INTO NEXT WEEK...MID AND LONG
RANGE GUIDANCE CONTINUES TO SHOW DECENT AGREEMENT WITHIN THE LARGE
SCALE PATTERNS. THE UPPER LEVEL RIDGE WILL REMAIN ORIENTED OVER
THE INTER-MOUNTAIN WEST WITH A SLIGHTLY AMPLIFIED RIDGE AXIS OVER
THE ROCKIES. THIS WILL KEEP PLAINS AND LOWER MISSOURI RIVER VALLEY
REGIONS UNDER NORTHWEST FLOW THROUGH THE MIDDLE OF NEXT WEEK. THIS
WILL ALLOW A SERIES OF UPPER LEVEL WAVES TO MOVE THROUGH THE REGION
NEARLY EVERY DAY...WITH EACH INTRODUCING A CHANCE FOR
PRECIPITATION. TEMPERATURES WILL REMAIN FAIRLY CONSTANT...WITH
HIGHS EACH DAY RISING INTO THE UPPER 80S TO LOWER 90S ACROSS THE
EAST TO THE MID TO UPPER 90S ACROSS OUR WESTERN COUNTIES. WHILE
LOWS EACH NIGHT WILL DROP INTO THE LOW TO MID 70S.

KURTZ

&&

.AVIATION...

FOR THE 06Z KSGF...KJLN AND KBBG TAFS...MAIN AVIATION CONCERNS
OVERNIGHT INTO SATURDAY WILL BE ON CONVECTION POTENTIAL.
CONVECTION IS CURRENTLY PUSHING ACROSS NORTHEASTERN KANSAS AND
NORTHWESTERN MISSOURI LATE THIS EVENING. THIS ACTIVITY WILL SLIDE
TO THE SOUTHEAST OVERNIGHT INTO SATURDAY MORNING. THE MAJORITY OF
THIS ACTIVITY SHOULD REMAIN NORTH AND EAST OF THE TAFS SITES
OVERNIGHT...BESIDES POSSIBLE KSGF WHERE THE WESTERN EDGE OF THIS
ACTIVITY MAY CLIP THIS SITE AREA.

ADDITIONAL STORMS MAY THEN BE POSSIBLE SATURDAY AFTERNOON AS A WEAK
FRONTAL BOUNDARY SLIDES THROUGH THE AREA.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 20, 5:54 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 AM CDT SAT AUG 20 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
554 AM CDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED HAIL RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

A LINE OF THUNDERSTORMS CONTINUES TO MOVE EAST AND SOUTHEAST
ACROSS CENTRAL MISSOURI THIS MORNING. THROUGH DAY BREAK THESE
STORMS WILL CONTINUE ALONG A SOUTHEASTERLY TRACK INTO THE EASTERN
OZARKS. THIS LINE CONTINUES TO SHOW SIGNS OF WEAKENING...HOWEVER
STRONG TO SEVERE STRAIGHT LINE WIND GUSTS ARE STILL
POSSIBLE...AND REMAINS THE MAIN SEVERE THREAT ASSOCIATED WITH
THESE STORMS.

THERE WILL ALSO BE A SLIGHT CHANCE FOR THUNDERSTORMS THIS
EVENING...PRIMARILY ACROSS THE EASTERN PORTION OF THE OUTLOOK
AREA. ALONG WITH THUNDERSTORM CHANCES THIS AFTERNOON...HEAT
INDICES WILL BE IN THE UPPER 90S TO LOWER 100S MAINLY EAST OF THE
HIGHWAY 65 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE FROM SUNDAY INTO
NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR PARTS OF CENTRAL MISSOURI
THROUGH 9 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

KURTZ

In the hours before

Local storm report, Aug 20, 5:26 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 AM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TSTM WND GST     GRAVOIS MILLS           38.31N 92.83W
08/20/2011  E50 MPH          MORGAN             MO   PUBLIC

            VOLUNTEER WEATHER OBSERVER ESTIMATED 40 TO 50 MPH WINDS.
            SMALL HAIL ALSO NOTED BUT EXACT SIZE UNKNOWN.

&&

DSA
Local storm report, Aug 20, 5:51 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 AM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     TSTM WND DMG     BAGNELL                 38.23N 92.60W
08/20/2011                   MILLER             MO   COUNTY OFFICIAL

            POWER LINES REPORTED DOWN IN THE WESTERN PORTION OF
            MILLER COUNTY.

&&

DSA
Local storm report, Aug 20, 5:59 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     TSTM WND DMG     LAKE OZARK              38.20N 92.64W
08/20/2011                   CAMDEN             MO   COUNTY OFFICIAL

            TREE DOWN ON THE MILLER AND CAMDEN COUNTY LINE. REPORT
            VIA CAMDEN COUNTY 911.

&&

DSA
Local storm report, Aug 20, 6:22 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     7 W VIENNA              38.19N 92.08W
08/20/2011                   MARIES             MO   LAW ENFORCEMENT

            TREE DOWN ON HWY 42.

&&

DSA
Local storm report, Aug 20, 6:24 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 AM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND GST     DOOLITTLE               37.94N 91.88W
08/20/2011  E70 MPH          PHELPS             MO   LAW ENFORCEMENT

            ESTIMATED 60 TO 70 MPH WINDS.

&&

DSA
Local storm report, Aug 20, 6:28 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 AM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     TSTM WND GST     DIXON                   37.99N 92.09W
08/20/2011  M52.00 MPH       PULASKI            MO   TRAINED SPOTTER

&&

MTERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 3:35 AM CDTSpecial Weather StatementSGFBenton, Morgan55 min
Aug 20, 4:15 AM CDTSpecial Weather StatementSGFBenton, Morgan60 min
Aug 20, 4:43 AM CDTSpecial Weather StatementSGFCamden, Miller, Morgan62 min
Aug 20, 5:21 AM CDTSpecial Weather StatementSGFCamden, Maries, Miller, Pulaski54 min
Aug 20, 5:23 AM CDTSpecial Weather StatementSGFCamden, Maries, Miller, Pulaski52 min
Aug 20, 5:46 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski59 min
Aug 20, 7:10 AM CDTSevere Thunderstorm WarningSGFDent, Howell, Shannon, Texas65 min
Aug 20, 5:20 PM CDTSpecial Weather StatementSGFLawrence25 min
Aug 20, 5:25 PM CDTSevere Thunderstorm WarningSGFLawrence65 min
Aug 20, 5:51 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone39 min
Aug 20, 6:27 PM CDTSpecial Weather StatementSGFOzark33 min
Aug 20, 6:30 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney45 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.